# SDR DL72L000524

- Difficulty date: March 15, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- Aircraft time: 69,149 hours, 45,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 65561002
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN STA 560 FRAME AT A FASTENER HOLE AT WL 191 AND RBL 62 BETWEEN THE NR 1 AND NR 2 DOOR STOP FITTINGS.  THE HOLES WERE OVERSIZED AND BUSHINGS INSTALLED TO CORRECT THE PROBLEM.  ER/A 334156-14 REV A.
